# SDR TAMF20080018S

- Difficulty date: March 15, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Aircraft time: 73,299 hours, 27,302 cycles
- Engine: Ge CF680
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING OB L/E RIB LOWER OUTER SHROUD AT STA 933.73 AND 938.73. (2) RIBS WERE FABRICATED AND INSTALLED IAW MFG AUTHORIZATION PO214294 AND PO214297, DRAWINGS 117T2224 AND 114T2223 AND SRM 51-40-02/1-3 AND 7.
